# SDR DALA12004613131

- Difficulty date: July 24, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161NF MULTIPLE AREAS PUNCTURED.  FABRICATED NEW FLOOR PANEL IAW DWG NR 3D25-40532.  DAMAGE DIM: L=0.25 W=0.2 D=0.30.
